MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 FEM BOX TRIAL SCREW DRIVER; KNEE INSTRUMENT : SCREWDRIVERS

DEPUY ORTHOPAEDICS INC US SP2 FEM BOX TRIAL SCREW DRIVER; KNEE INSTRUMENT : SCREWDRIVERS
Model Number 96-6295
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the notch trial is stuck on femoral trial.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.No device was received for examination, therefore the reported event could not be confirmed.The investigation could not draw any conclusions about the current reported event without the device to examine.Based on the inability to determine a root cause, a need for corrective action is not indicated.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary device history lot a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.Device history review : null all medical device reports associated with the same/similar device(s) and device interaction (2+ devices): jammed/seized were reviewed.It was determined device interaction (2+ devices): jammed/seized has not caused or contributed to any deaths or serious injuries within the time period of (b)(6) 2020 ¿ (b)(6), 2023.In total, there have been zero serious injuries and zero deaths reports related to device interaction (2+ devices): jammed/seized in the last 3.5 years.Based on the data, the likelihood of a death or serious injury occurring as a result of the failure is remote; therefore, device interaction (2+ devices): jammed/seized associated with same/similar device(s) of this report will no longer be reported as a medical device report (mdr) unless the event results in a reportable event per 21 cfr 803.50.

Brand Name
SP2 FEM BOX TRIAL SCREW DRIVER
Common Device Name
KNEE INSTRUMENT : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16416879
Report Number1818910-2023-04248
Device Sequence Number17483492
Product Code HXX
UDI-Device Identifier10603295247739
UDI-Public10603295247739
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6295
Device Catalogue Number966295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer03/07/2023
05/18/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date03/08/2023
05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown